# SDR ASAA2018052824845

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,913 hours, 8,435 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS HF-2 "FAIL" INDICATED IN ACTIVE & STBY FREQ WINDOWS OF RTP. GROUNDED - YES. CONFIRMED "FAIL" INDICATED IN RTP FREQ WINDOWS. RMVD & RESET POWER TO HF-2 SYST BY PULLING, THEN RESETTING HF-2 C/B. "FAIL" INDICATION EXTINGUISHED IN RTP REPLACED BY HF-2 CONTROL FREQS. ESTABLISHED RECEIVE & XMIT AUDIO CONTACT W/ GROUND HF OPERATOR ALL PER FIM 23-11 TASK 806. ETOPS SIGNIFICANT SYSTEM - GND VERIFICATION SUCCESSFUL.
